# SDR AALA20150909015

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 76,461 hours, 40,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  R & R THE BATTERY PACK.
